Withdrawal Bleeding vs. Period

edited Sep 11, 2019 8:22PM in Trying to conceive
Hi ladies, I was on Yaz (drospirenone/ethinyl estradiol tablets) for almost 4 months. On my 3rd packet I skipped the 4 inactive pills and went straight onto the new packet as I wanted to delay my period. So my LMP was 8 July. On 18 August I took my last pill and stopped taking them mid pack.  I went through a few pms symptoms but nothing happened. I also took a fat chance and did OPK for 7 consecutive days, all negative. On 10 September I started with what I thought can be my period as I had some typical cramps earlier the day and my flow was extremely heavy and mucusy. Now 24hrs later it seems to slow down/dry up if that makes sense. I'm also in a lot of medicine, including antibiotics and Celestine for bronchitis.

So I'm wondering if this is just typical withdrawal bleeding or can this be a period? My periods pre Yaz was extremely heavy and would go for 5 to 7 days. We are really ttc. And have been having regular unprotected intercourse. 

Any advise, suggestions will be appreciated  
I need to make an appointment with my gyne, I'm just waiting for a normal period (holding thumbs this is it) 
Sign In or Register to comment.